Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 317, NWS Fort Worth, TX

December 25, 2012Leon County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Dec 25, 2012, 7:45 AM CST for Leon County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 25, 2012, 7:45 AM CST (13:45 UTC)
Expired
Dec 25, 2012, 8:30 AM CST
In force
45 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Leon County, TX

The radar

The Ft Hood radar (KGRK), 170 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 25, 1:37 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
301 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

252 
WUUS54 KFWD 251345
SVRFWD
TXC289-251430-
/O.NEW.KFWD.SV.W.0317.121225T1345Z-121225T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
745 AM CST TUE DEC 25 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEON COUNTY IN NORTHEAST TEXAS...

* UNTIL 830 AM CST

* AT 745 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
  WEST OF CENTERVILLE...MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CENTERVILLE AND BUFFALO AROUND 800 AM...

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 170 AND 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3130 9567 3118 9594 3115 9624 3141 9625
      3162 9580 3160 9577 3160 9572 3156 9572
      3155 9575 3153 9576 3152 9573 3138 9568
      3136 9565 3132 9565
TIME...MOT...LOC 1345Z 247DEG 28KT 3127 9612

$$
3 follow-up statements
304 
WWUS54 KFWD 251400
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 AM CST TUE DEC 25 2012

TXC289-251430-
/O.CON.KFWD.SV.W.0317.000000T0000Z-121225T1430Z/
LEON TX-
800 AM CST TUE DEC 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CST
FOR EASTERN LEON COUNTY...

AT 800 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF CENTERVILLE...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAKWOOD AROUND 820 AM CST...

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 170 AND 191.

LAT...LON 3118 9594 3116 9605 3148 9610 3161 9580
      3160 9572 3156 9572 3155 9575 3153 9576
      3152 9573 3138 9568 3136 9565 3135 9566
      3132 9565
TIME...MOT...LOC 1400Z 244DEG 29KT 3137 9596

$$
596 
WWUS54 KFWD 251420
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 AM CST TUE DEC 25 2012

TXC289-251430-
/O.CON.KFWD.SV.W.0317.000000T0000Z-121225T1430Z/
LEON TX-
820 AM CST TUE DEC 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CST
FOR NORTHEASTERN LEON COUNTY...

AT 820 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EAST 
CENTRAL LEON COUNTY NEAR EUNICE...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT...
  RURAL NORTHEASTERN LEON COUNTY AT 830 AM CST

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 171 AND 180.

LAT...LON 3122 9585 3135 9588 3157 9587 3161 9580
      3160 9572 3156 9572 3155 9575 3153 9576
      3152 9573 3142 9571 3137 9568 3136 9565
      3132 9565
TIME...MOT...LOC 1420Z 244DEG 29KT 3144 9579

$$
863 
WWUS54 KFWD 251433
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 AM CST TUE DEC 25 2012

TXC289-251442-
/O.EXP.KFWD.SV.W.0317.000000T0000Z-121225T1430Z/
LEON TX-
833 AM CST TUE DEC 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEON COUNTY
EXPIRED AT 830 AM CST...

AT 832 AM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

LAT...LON 3122 9585 3135 9588 3157 9587 3161 9580
      3160 9572 3156 9572 3155 9575 3153 9576
      3152 9573 3142 9571 3137 9568 3136 9565
      3132 9565
TIME...MOT...LOC 1420Z 244DEG 29KT 3144 9579

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 5:37 AM CST, 2 hours 8 minutes earlier.

Area forecast discussion, Dec 25, 5:37 AM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
537 AM CST TUE DEC 25 2012

.AVIATION...
ONGOING AREA OF THUNDERSTORMS WILL BE PROBLEMATIC FOR MORNING
OPERATIONS. RAPID REFRESH MODELS SHOW CAPE DECREASING RAPIDLY
AFTER 14Z...8AM...AND EXPECT THUNDER TO MOVE ON EAST BY THAT TIME
THOUGH SHOWERS WILL CONTINUE.

STRONG COLD FRONT MOVES THROUGH METROPLEX ABOUT NOON...AND RAPID
COOL DOWN WILL FORCE PRECIP CHANGEOVER TO SNOW BEFORE 2 PM. SNOW
WILL PERSIST THROUGH MID EVENING...WITH STRONG NORTHWEST WINDS UP
TO 35KT PRODUCING BLOWING SNOW AS WELL. TEMPERATURE WILL DROP
BELOW FREEZING MID AFTERNOON...AND SHOULD REMAIN BELOW FREEZING
THROUGH MIDDAY WEDNESDAY SO ANY STANDING WATER WILL TURN TO ICE.
THERE MAY BE BRIEF RAIN MIXED WITH SNOW OR SLEET DURING THE
CHANGEOVER PERIOD BUT THIS IS NOT EXPECTED TO LAST LONG.

AT WACO...EXPECT MORNING THUNDERSTORMS AS WELL...AND THEN AFTER
MID MORNING...RAIN. THERE IS A POSSIBILITY OF BRIEF MIX OF
RAIN/SNOW TUESDAY EVENING BEFORE PRECIP ENDS. NO SNOW IS EXPECTED
TO ACCUMULATE.     84

&&

.PREV DISCUSSION... /ISSUED 409 AM CST TUE DEC 25 2012/
THE FIRST ROUND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS THE EASTERN COUNTIES OF NORTH TEXAS EARLY THIS MORNING. WE
STILL ANTICIPATE ADDITIONAL SHOWERS AND THUNDERSTORMS TO
DEVELOP THROUGH THE MORNING. A FEW OF THESE STORMS MAY BECOME
SEVERE...ESPECIALLY NEAR THE WARM FRONT CURRENTLY LOCATED ACROSS
THE SOUTHEAST COUNTIES. THEREFORE...WE WILL LEAVE THE SEVERE
THUNDERSTORM WATCH IN EFFECT UNTIL 9 AM.

THE UPPER LOW CONTINUES TO ROTATE ACROSS EASTERN NEW MEXICO EARLY
THIS MORNING. THE UPPER LOW HAS BEEN TRACKING FURTHER SOUTH THAN
EARLIER RUNS INDICATED. THIS IS NOT SURPRISING BASED ON SURFACE
PRESSURE FALLS ACROSS MUCH OF WEST TEXAS. OUR CURRENT THINKING IS
THAT THE UPPER LOW WILL TRACK ROUGHLY ALONG THE INTERSTATE 20
CORRIDOR. THIS WILL RESULT IN THE SNOW LINE MOVING FURTHER SOUTH
THAN PREVIOUSLY THOUGHT. THEREFORE...WE HAVE DECIDED TO EXPAND THE
WINTER WEATHER ADVISORY ONE ROW OF COUNTIES SOUTH AND MENTION
LIGHT SNOW OR A RAIN SNOW MIX INTO ALL BUT THE SOUTHEAST COUNTIES
OF NORTH TEXAS BY THIS EVENING. THE DEEPER AND SLOWER TRACK OF THE
UPPER LOW WILL ALSO RESULT IN A LONGER DURATION OF SNOW ALONG THE
RED RIVER WITH APPRECIABLE SNOWFALL AMOUNTS LIKELY. THEREFORE...WE
HAVE UPGRADED THE ADVISORY TO A WINTER STORM WARNING FOR THE RED
RIVER COUNTIES. WE EXPECT A MIX OF RAIN AND SLEET TO BEGIN IN THE
NORTHWEST LATER THIS MORNING WITH A CHANGE OVER TO ALL SNOW FROM
WEST TO EAST BEGINNING AROUND MIDDAY. TOTAL SNOWFALL AMOUNTS
BETWEEN 4 AND 6 ALONG THE RED RIVER...2 TO 4 INCHES NORTH OF THE
INTERSTATE 20 CORRIDOR AND 1 TO 2 INCHES ALONG THE INTERSTATE 20
CORRIDOR...INCLUDING THE IMMEDIATE METROPLEX. ALTHOUGH SNOW
AMOUNTS OUTSIDE OF THE WINTER STORM WARNING AREA WILL BE
LIGHT...TRAVEL IMPACTS ARE VERY LIKELY IN THE ADVISORY AREA...
ESPECIALLY THIS EVENING WHEN TEMPERATURES FALL INTO THE LOWER AND
MIDDLE 20S. TO COMPLICATE MATTERS EVEN MORE...A VERY TIGHT
PRESSURE GRADIENT WILL RESULT IN WINDY CONDITIONS THIS AFTERNOON
AND EVENING WHICH WILL RESULT IN SOME BLOWING SNOW. IT DOES NOT
APPEAR THAT WE WILL REACH BLIZZARD WARNING CRITERIA WHICH IS
SUSTAINED OR FREQUENT GUSTS OF 35 MPH FOR 3 HOURS OR MORE. WE WILL
REACH WIND ADVISORY CRITERIA IN ALL COUNTIES THIS AFTERNOON AND
EVENING. LIGHT SNOW WILL END FROM WEST TO EAST THIS EVENING AS THE
UPPER LOW MOVES INTO THE LOWER MISSISSIPPI VALLEY.

AFTER A VERY COLD NIGHT TONIGHT WITH TEMPERATURES IN THE TEENS AND 20S
AND WIND CHILLS IN THE SINGLE DIGITS...TEMPERATURES WILL STRUGGLE
TO MAKE IT OUT OF THE 30S ON WEDNESDAY. WEDNESDAY NIGHT WILL BE
COLD AGAIN WITH TEMPERATURES IN THE TEENS AND 20S BUT WIND CHILLS
SHOULD BE HIGHER THAN TONIGHT AS THE WIND BECOME LIGHT SOUTHERLY.

A WARM AIR ADVECTION PATTERN WILL SET UP ON THURSDAY AS ANOTHER
LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. MOST OF THE ENERGY
WITH THIS SYSTEM WILL REMAIN NORTH OF THE REGION...BUT SOME
SHOWERS ARE POSSIBLE ACROSS THE EASTERN ZONES FRIDAY WHEN A COLD
FRONT MOVES THROUGH.

AN UPPER RIDGE WILL BUILD OVER THE STATE SATURDAY AND SUNDAY AND
RESULT IN A SLIGHT WARMUP. THE RIDGE AXIS IS PROGGED TO MOVE EAST
OF THE REGION ON MONDAY AS A DEEP TROUGH APPROACHES FROM THE
SOUTHWEST. THIS SYSTEM COULD BE OUR NEXT BIG PRECIPITATION MAKER
THE FIRST DAYS OF THE NEW YEAR.  79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  45  18  34  22  49 / 100  30   5   5   5
WACO, TX              54  21  42  21  54 /  60  10   5   5   5
PARIS, TX             44  17  33  20  43 / 100  50  10   5   5
DENTON, TX            40  18  30  17  48 / 100  30   5   5   5
MCKINNEY, TX          43  20  33  18  44 / 100  30  10   5   5
DALLAS, TX            46  20  32  24  48 / 100  30   5   5   5
TERRELL, TX           48  21  33  21  48 / 100  30  10   5   5
CORSICANA, TX         47  22  38  24  53 /  70  10   5   5   5
TEMPLE, TX            54  21  42  23  55 /  60  10   5   5   5
MINERAL WELLS, TX     39  16  35  18  51 /  80  10   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

WINTER WEATHER ADVISORY FROM 9 AM THIS MORNING TO MIDNIGHT CST
TONIGHT FOR TXZ100>107-115>120.

WINTER STORM WARNING FROM 9 AM THIS MORNING TO MIDNIGHT CST
TONIGHT FOR TXZ091>095.

&&
Hazardous weather outlook, Dec 25, 3:53 AM CST, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
353 AM CST TUE DEC 25 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261000-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
353 AM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A WINTER STORM WARNING IS IN EFFECT FROM 9 AM THROUGH MIDNIGHT FOR
COUNTIES ALONG THE RED RIVER. A WINTER WEATHER ADVISORY IS IN
EFFECT FROM 9 AM THROUGH MIDNIGHT ALONG AND NORTH OF A LINE FROM
BRECKENRIDGE TO ARLINGTON TO SULPHUR SPRINGS.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THIS
MORNING...DIMINISHING TO THE SOUTH AND EAST BY THIS AFTERNOON.
HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS ARE THE MAIN
SEVERE THREATS.

SNOW IS EXPECTED TO START IN THE NORTHWEST MID MORNING EXTENDING
EASTWARD DURING THE DAY. AMOUNTS WILL RANGE FROM 4 TO 6 INCHES
NEAR THE RED RIVER TO 1 TO 2 INCHES IN THE SOUTHERN PORTIONS OF
THE ADVISORY AREA. IN ADDITION...LIGHT AMOUNTS ARE POSSIBLE AS FAR
SOUTH AS A LINE FROM GOLDTHWAITE TO WACO TO ATHENS. SNOW WILL
LINGER AFTER MIDNIGHT IN THE NORTHEAST.

STRONG NORTHWEST WINDS AND TEMPERATURES IN THE 20S WILL DROP WIND
CHILLS INTO THE SINGLE DIGITS BEFORE SUNRISE WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 25, 6:49 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 AM CST TUE DEC 25 2012

TXZ157-251315-
CORYELL TX-
649 AM CST TUE DEC 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL CORYELL COUNTY

AT 649 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF GATESVILLE...MOVING NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GATESVILLE.

NICKEL-SIZED HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3165 9781 3167 9778 3171 9769 3154 9757
      3136 9776 3156 9799
TIME...MOT...LOC 1249Z 221DEG 33KT 3149 9777
Special weather statement, Dec 25, 6:51 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 AM CST TUE DEC 25 2012

TXZ160-251315-
FALLS TX-
651 AM CST TUE DEC 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN FALLS COUNTY

AT 651 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES EAST OF TEMPLE...MOVING NORTHEAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GOLINDA...LOTT AND MARLIN.

NICKEL-SIZED HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3120 9722 3136 9712 3147 9690 3147 9688
      3142 9679 3103 9710
TIME...MOT...LOC 1251Z 210DEG 34KT 3114 9714
Special weather statement, Dec 25, 6:55 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 AM CST TUE DEC 25 2012

TXZ161-175-251330-
LIMESTONE TX-ROBERTSON TX-
655 AM CST TUE DEC 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN LIMESTONE COUNTY
  NORTHERN ROBERTSON COUNTY

AT 655 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 8 MILES NORTH OF FRANKLIN...
MOVING NORTHEAST AT 40 PH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BREMOND...FRANKLIN AND
GROESBECK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3101 9648 3109 9681 3113 9679 3122 9660
      3133 9667 3171 9644 3142 9624 3137 9632
      3129 9633 3127 9631
TIME...MOT...LOC 1255Z 210DEG 34KT 3119 9656
Special weather statement, Dec 25, 7:20 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 AM CST TUE DEC 25 2012

TXZ160-161-251345-
FALLS TX-LIMESTONE TX-
720 AM CST TUE DEC 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL FALLS COUNTY
  CENTRAL LIMESTONE COUNTY

AT 720 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER MARLIN...MOVING NORTHEAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE MARLIN AND MIDWAY.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3131 9700 3151 9684 3152 9681 3154 9681
      3156 9679 3163 9664 3148 9661 3124 9688
TIME...MOT...LOC 1320Z 216DEG 35KT 3134 9688
Special weather statement, Dec 25, 7:27 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
727 AM CST TUE DEC 25 2012

TXZ162-175-251400-
LEON TX-ROBERTSON TX-
727 AM CST TUE DEC 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL LEON COUNTY
  NORTHEASTERN ROBERTSON COUNTY

AT 727 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 24 MILES SOUTHEAST OF GROESBECK...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BUFFALO.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3135 9587 3115 9630 3112 9628 3112 9637
      3115 9643 3131 9642 3136 9631 3147 9612
      3152 9600
TIME...MOT...LOC 1327Z 235DEG 32KT 3123 9630
Special weather statement, Dec 25, 7:31 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 AM CST TUE DEC 25 2012

TXZ148-251400-
ANDERSON TX-
731 AM CST TUE DEC 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ANDERSON COUNTY

AT 731 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF PALESTINE...MOVING
NORTHEAST AT 30 MPH.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3157 9534 3158 9538 3157 9538 3155 9553
      3173 9550 3184 9542 3179 9538 3177 9539
      3175 9536 3174 9536 3174 9534 3167 9527
TIME...MOT...LOC 1331Z 206DEG 25KT 3160 9545

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 1:38 AM CSTSpecial Weather StatementFWDTarrant22 min
Dec 25, 1:53 AM CSTSpecial Weather StatementFWDRockwall37 min
Dec 25, 3:01 AM CSTSpecial Weather StatementFWDHunt29 min
Dec 25, 3:13 AM CSTWinter Storm WarningFWDCooke, Fannin, Grayson, Lamar, Montague15 hr
Dec 25, 3:15 AM CSTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more18 hr
Dec 25, 4:02 AM CSTSpecial Weather StatementFWDPalo Pinto28 min
Dec 25, 4:33 AM CSTSpecial Weather StatementFWDHood27 min
Dec 25, 4:38 AM CSTSevere Thunderstorm WarningFWDHood, Parker37 min
Dec 25, 4:46 AM CSTSpecial Weather StatementFWDDenton29 min
Dec 25, 4:53 AM CSTSpecial Weather StatementFWDErath, Palo Pinto37 min
Dec 25, 5:15 AM CSTSpecial Weather StatementFWDComanche30 min
Dec 25, 5:18 AM CSTSpecial Weather StatementFWDEllis27 min
Dec 25, 5:25 AM CSTSpecial Weather StatementFWDTarrant35 min
Dec 25, 5:38 AM CSTSpecial Weather StatementFWDErath37 min
Dec 25, 5:42 AM CSTSpecial Weather StatementFWDHood, Parker33 min
Dec 25, 5:44 AM CSTSpecial Weather StatementFWDWise31 min
Dec 25, 5:55 AM CSTSpecial Weather StatementFWDNavarro35 min
Dec 25, 5:58 AM CSTSpecial Weather StatementFWDKaufman32 min
Dec 25, 6:02 AM CSTSpecial Weather StatementFWDHill28 min
Dec 25, 6:25 AM CSTSpecial Weather StatementFWDRobertson35 min
Dec 25, 6:31 AM CSTSpecial Weather StatementFWDSomervell29 min
Dec 25, 6:49 AM CSTSpecial Weather StatementFWDCoryell26 min
Dec 25, 6:51 AM CSTSpecial Weather StatementFWDFalls24 min
Dec 25, 6:55 AM CSTSpecial Weather StatementFWDRobertson35 min
Dec 25, 7:20 AM CSTSpecial Weather StatementFWDLimestone25 min
Dec 25, 7:27 AM CSTSpecial Weather StatementFWDLeon33 min
Dec 25, 7:31 AM CSTSpecial Weather StatementFWDCherokee29 min
Dec 25, 8:06 AM CSTSpecial Weather StatementFWDAnderson24 min
Dec 25, 8:14 AM CSTSpecial Weather StatementFWDFalls, Limestone, Navarro, Robertson31 min
Dec 25, 8:24 AM CSTSevere Thunderstorm WarningFWDAnderson51 min
Dec 25, 9:02 AM CSTSpecial Weather StatementFWDLeon28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.